| Catalog Number |
HA-001 |
| Medical Device Problem Code |
Inadequate Lubrication (4057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: "breast implant would not pass through funnel".
Event or Problem Description
Healthcare professional reported via company representative "breast implant would not pass through funnel.".